# SDR QXEA2017032100143

- Difficulty date: March 4, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 11, PN 85328210-115 REQUIRES REPLACEMENT. REMOVED SEAT TRACK 11 PN 85328210-115 IAW SRM 51-41-00, 51-42-05 AND 51-40-15. SEAT TRACK ACCOMPLISHED ON ITEM 8 CORRECTIVE ACTION. LOCATED AND DRILLED NEW SEAT TRACK 11 IAW SRM 51-40-07-02 AND DWG 85328201 REV D. INSTALLED NEW SEAT TRACK IAW SRM 51-40-15 AND 51-42-05-02 AND DWG 85328201 REV D.
